# SDR 2002FA0000978

- Difficulty date: July 31, 2002
- Submitted: August 20, 2002
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL.  THE LIQUID PENETRANT INSPECTION REVEALS CRACKS IN MAIN BEARING BOSSES, CENTER ON LEFT SIDE.  DOWN IN OIL CHANNEL RADIUS.  THIS CRANKCASE IS PHASE III 7TH STUD STYLE.
